Export: A mathematical model for the development of mealiness in apples

De Smedt, V. and Barreiro Elorza, Pilar and Verlinden, B.E. and Veraverbeke, E.A. and Baerdemaeker, Josse de and Nicolaï, B.M. (2002). A mathematical model for the development of mealiness in apples. "Postharvest Biology and Technology", v. 25 (n. 3); pp. 273-291. ISSN 0925-5214. https://doi.org/10.1016/S0925-5214(01)00185-5.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM